# SDR SWAA2023061648123

- Difficulty date: May 6, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 66,985 hours, 39,591 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WHEEL WELL FWD ANGLE SUPPORT VAPOR BARRIER HAS ONE CRACK AT STA 663;RBL 55<[01] REMOVED AND REPLACED ANGLE SUPPORT AT R/H VAPOR BARRIER; STA 663; RBL 55 AS PER B737-700 SRM 51-40-02-0G-0; DWG # 111A1000.;[02] VERIFIED STEP 1
